# SDR QXEA2010042300285

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 21,572 hours, 22,331 cycles
- Engine: Pwc PW150A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Unsecure
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PLASTIC ELECTRICAL SMELL NEAR LAV AREA. FOUND UNSECURE LIGHT BAR FOR FWD LAV INFO LOOSE RESECURED AS NEEDED. RETURNED TO SERVICE. NO PARTS REPLACED.
